# SDR 2004FA0000763

- Difficulty date: August 11, 2004
- Submitted: September 28, 2004
- Operation: General aviation
- Aircraft: N4228T
- Make and model: Piper PA-32-300
- Aircraft serial: 327240046
- Engine: Lyc IO540K1A5
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Stud
- Condition: Failed
- Location: Nr 3 Cylinder
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 3 CYLINDER DECK STUDS FAILED AND CYLINDER DEPARTED ENGINE.
